MathSciNet Relay Station
MathSciNet bibliographic data
MR2381693 62P05 (62M10 91B24 91B84)
Bacry, E.; Kozhemyak, A.; Muzy, Jean-François Continuous cascade models for asset returns. J. Econom. Dynam. Control 32 (2008), no. 1, 156–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement